Pacific Journal of Mathematics

Quasi projectives in abelian and module categories.

K. M. Rangaswamy and N. Vanaja

Article information

Source
Pacific J. Math., Volume 43, Number 1 (1972), 221-238.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959656

Mathematical Reviews number (MathSciNet)
MR0314936

Zentralblatt MATH identifier
0244.16014

Subjects
Primary: 18E10: Exact categories, abelian categories

Citation

Rangaswamy, K. M.; Vanaja, N. Quasi projectives in abelian and module categories. Pacific J. Math. 43 (1972), no. 1, 221--238. https://projecteuclid.org/euclid.pjm/1102959656


Export citation

References

  • [1] B. Banaschewski, Projective Covers in Categories of Topological Spaces and Topo- logical Algebras, McMaster University, 1968.
  • [2] H. Bass, Finitisticdimension and a homological generalisation ofsemiprimary rings, Trans. Amer. Math. Soc, 95 (1960), 466-488.
  • [3] S. Eilenberg, Homological dimension and Syzygies,Ann. of Maths., 64 (1956), 328- 336.
  • [4] C. Faith, Review 3817, Math. Reviews, Vol. 36 (1968).
  • [5] P. Freyd, Abelian Categories, Harper and Row, New York, (1964).
  • [6] L. Fuchs, Abelian Groups, Pergamon Press, New York, 1960.
  • [7] L. Fuchs and K. M. Rangaswamy, Quasi-projective abelian groups, Bull. Soc. Math. France, 98 (1970), 5-8.
  • [8] S. Janakiraman, Ph. D. thesis, Madurai University (1970).
  • [9] R. E. Johnson and R. T. Wong, Quasi-injective modules and irreducible rings, J. London Math. Soc, 36 (1961), 260-268.
  • [10] I. Kaplansky, Infinite Abelian Groups, Ann Arbor, (1956).
  • [11] I. Kaplansky,Modules over Dedekind domains and valuation rings, Trans. Amer. Math. Soc, 72 (1952), 327-340.
  • [12] A. Koehler, Ph. D. thesis, Indiana University, (1969).
  • [13] R. J. Nunke, Modules of extensions over a Dedekind ring, Illinois J. Math. 3(1959), 224-242.
  • [14] L. E. T. Wu and J. P. Jans, On quasi-projectives,Illinois J. Math. 11 (1967), 439-448.